# SDR CALA0400151

- Difficulty date: February 22, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- Aircraft time: 27,728 hours, 14,755 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN RT LOWER HORIZONTAL STABILIZER SKIN AT REAR SPAR STA 100 AND 129.  A REPAIR WAS INSTALLED IAW ECRA 5510-01724.
